# SDR COMA0260597

- Difficulty date: October 20, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 21,551 hours, 20,730 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5502 APU OIL PRESSURE CAUTION MESSAGE.COULD NOT DUPLICATE.  OPERATIONAL CHECK OF APU WAS NORMAL.
